Patients Muscles / Skeleton / Joints
Topic of the discussion
Posted on 02/04/2014 11:12
What is your current treatment and what do you think about this treatment?
Beginning of the discussion - 02/04/2014What do you think about your current treatment? https://www.carenity.co.uk/forum/muscles-skeleton-joints/living-with-diseases-affecting-muscles-joints/what-do-you-think-about-your-current-treatment-14
Posted on 02/04/2014 17:40
I take cortisone injection but its painful. Any advices?
Posted on 15/05/2015 18:14
Does anyone has some advice for CarlosHips or more info in general?
Remember that sharing helps others to cope and prevent.
All the best,
Posted on 21/05/2015 13:36
Hey I love cortisone, it damn well hurts at the time but within 48hrs I am moving well. I call it my go faster stuff. Sadly not allowed more than a couple of times a year for my RA.
Posted on 21/05/2015 13:40
I am only on methotrexate and anti inflammatory as recovering from lung op. I got a fungal infection which they thought was cancer but was due to immune suppression treatmen. I am not allowed back on immune suppression as could get it again and I lost part of my right lun. Methotrexate is not enough but U won't know anymore till go back to Hosp in June.
Posted on 01/08/2015 15:13
I have weekly methotrexate injections, Rituximab infusions every 9 months and for painkillers take tramadol, gabapentin, dihydrocodiene, amitriptyline and paracetamol. I don't like taking them particularly but I have to, to try and manage the pain.
Posted on 01/08/2015 15:32
I have painkillers nortriptyline and naproxen which go along side my butran patches which I have to manage my pain as they have tried everything else
Posted on 05/08/2015 13:50
i take methotrexate tablets once a week (8 in total) , i use tramadol regularly and indomethacin for inflammatory, i had a full wrist fusion a few years ago as my hand was buggered, im happy with what i take and never had a problem and have had ra since oct 2001, but one side effect i dont like and im sure its because of the medication is thinning hair, at the moment its at its worse, and its very demoralizing so i wear extentions, because i lose all self confidence! does anyone else suffer hair thinning or loss? and had any good storys of how to correct this?
Posted on 06/08/2015 14:44
Hair loss is unfortunately a side effect of the methotrexate. I have heard that taking zinc can help
Posted on 07/08/2015 13:14
i thought it was that, its gradually got worse, over years and to top it off i colour my hair so that wont help:( ill look into zinc thank u:)